I just started taking Saphris last night 10mg. and suddenly stopping Seroquel 800mg at the same time. Is there anything that I need to know that users of this have picked up that is not in the prescribing packet. Last night I got sick and am now having hot and cold but not sure if that is from the drastic stop in Seeroquel, or if it is from the new Saphris but I did know that my tongue would get numb so didn't panic thinking I was having a serious side effect.
I was just wondering how well you like taking the Saphris. We just started using it recently at my hospital and have not heard any patient comments on it. I can tell you that you can't eat or drink anything after you take it for at least 15 minutes and I know that once you take it, you are supposed to go to bed or it won't work as well for you. Regardless, I would make sure you tell your doctor how you've been feeling since stopping the Seroquel and starting the Saphris. He may need to ween you off of it rather than stopping cold turkey.
I might have some relevant information. First I have never used drugs or alcohol. I have responded well to navane and lithium. I have also responded well to Zyprexa. I currently take a combination of 750 mg of Trileptal at night, 30 mg of Abilify in morning, 1 mg of Klonopin at night, and Saphris 10 mg twice a day. I feel normal. I do admit I have my bad days, but they are rare. Be sure to read the product insert that comes with Saphris. From what I can gather reactions with other drugs is not well understood and the understanding of how to change from Saphris is not understood either. Please keep in mind that everyone's body treats neuroleptics differently and this combination may not work for you.
It happened to me. Get. Script for cogentin. Meanwhile get some Benadryl to relax that muscle. Take like two Benadryl. Saphris is the best Med. I tried them all trust me. Jus work with the med it Will work for you. Sere quell has weight gain and lack of motivation. Latuda makes you talkative and too hyper. So Saphris is like a dream world. All have side effects you choose.
I am a psych pt too. I don't know your psych history or all the ins and outs of the availability of psychiatrists in your area.
I also am familiar how impressionable psych pts can be so I hope what I write does not adversely affect you. I been through it all with my psych care. I would encourage u to be polite and have the most respect with your care team. If I were you I would make a request of your psych team to ALWAYS slowly wean you off of all psych. Drugs before starting another one.
As far as the sleep disturbances go you might have to wait a year before your system gets used to it. That's what happened to me. If you don't have a drug problem ask for a mg or two of a benzodiazepine like Klonopin. WHATEVER YOU DO DON'T TAKE ANY SLEEP MEDICINES LIKE AMBIEN!!! Just put up with it. Saphris is superior to Seroquel TO SOME PEOPLE.
As far as your tongue swelling goes I think it is a drug interaction between the high dose of Seroquel and Saphris.
I've been on Seroquel before and was a zombie. Find other things to do while you can't sleep. Grow as a person. If the swelling keeps on Seek emergency help immediately. Try to keep calm. I know that's easier said than done. I will pray for you if you would like. Tell me what's happening. Don't just isolate yourself. I can be of great assistance
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 Jun 2012 • 4 answers
My seroquel is to be decreased & replaced with Saphris, still taking Depakote, anyone else done this
Updated 9 May 2013 • 6 answers
Updated 13 Oct 2015 • 3 answers
Updated 10 Oct 2016 • 1 answer
I am taking lithium and Seroquel for bipolar disorder. I am experiencing side effects with seroquel?
Updated 18 Jan 2017 • 1 answer